bannednutritionnapsgear eudomestic

Having some Letro side effects...

dave_neagu

New member
Member
I’m currently trying to reverse some
Gyno. So I started on Letro at .50mg and slowly tapered up. I noticed I was having diarrhea which I read can be a common side. But when I got to the full dose of 2.5mg I was nauseous and threw up. Also read that nausea can be a common side.

My question is... when dealing with liquid letro what’s the best way to administer it? I had been taking it directly on the tongue and thought that maybe it was absorbing too quickly into my system. I’m going to try adding it to a cup of juice or something.

Any advice on other tried methods?

Much appreciated.


Sent from my iPhone using Tapatalk
 

RoboGainz

Senior Member
Member
I’m currently trying to reverse some
Gyno. So I started on Letro at .50mg and slowly tapered up. I noticed I was having diarrhea which I read can be a common side. But when I got to the full dose of 2.5mg I was nauseous and threw up. Also read that nausea can be a common side.

My question is... when dealing with liquid letro what’s the best way to administer it? I had been taking it directly on the tongue and thought that maybe it was absorbing too quickly into my system. I’m going to try adding it to a cup of juice or something.

Any advice on other tried methods?

Much appreciated.


Sent from my iPhone using Tapatalk

Letro is extremely strong, it will kill your E-2. Last thing you want to do is destroy your hormones and have a rebound effect on your estrogen. How do you know you have gyno? When I had gotten mine for the first time I had several hard peas under my nipple.
 

dave_neagu

New member
Member
Letro is extremely strong, it will kill your E-2. Last thing you want to do is destroy your hormones and have a rebound effect on your estrogen. How do you know you have gyno? When I had gotten mine for the first time I had several hard peas under my nipple.

I’ve actually had gyno for years. It was initially induced by the use of pro-hormones... then later on in life I experimented with some steroids which made it much worse. But that was years ago. The gyno remained and would flare up off and on over the years till I had surgery. Unfortunately the surgeon left some gland behind and it’s now flaring up again. I have the same symptoms as before and I’m growing a small tit. Sucks. Definitely know it’s gyno though and I got Nolva on hand for the rebound.

I don’t really wanna have to continue on the Letro but don’t think I have any other options.

I did use to go on Nolva in the past when the gyno would flare up though. And I never really had any sides like the ones I’m having from Letro. Must be because it’s so strong.


Sent from my iPhone using Tapatalk
 

DylanGemelli

Founding Member
Super Moderator
i gave you t the anit gyno protocol but you never want to hold it under your tongue, you take it straight down man
 

dave_neagu

New member
Member
Yep [emoji1303] got it. Just watched your YouTube vid too. Thanks for all the great info


Sent from my iPhone using Tapatalk
 
Top